# SDR YENA2024100801343

- Difficulty date: October 5, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 01917
- Aircraft time: 80,942 hours, 29,027 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 68RH SIDE AT LOWER I/B HOLE OF DOOR STOP FITTING 1 AT AFT GALLEY AREA; (RESOLVED ON W/O: 1311389 TASKCARD: NR-00066) REF: ARM W/O 2024 214/1 N/R 2024-446438. PERFORMED REPAIR ON FRAME 68 RH SIDE AT LOWER INBOARD HOLE OF DOOR STOP FITTING 1 AT AFT GALLEY AREA I.A.W. A320 SRM 53-41-12-300-011. THIS REPAIR IS CATEGORY B AND MUST BE INSPECTED AT 37900FC (FH NOT RELEVANT) FROM TIME OF REPAIR EMBODIMENT AND SUBSEQUENT INSPECTION AT INTERVALS OF 5300FC (FH NOT RELEVANT)I.A.W. SRI 53-41-12-205-010, TOOL USED PN: NORTEC 600D, SN: 200048001. DUE DATE: MAY-28-2025, TOOL USED SMALL HOLE GAUGE P/N : 154-901, S/N: AE-403298, DUE DATE: SEP-23-2024 AND MICROMETER P/N: 293-344-30, S/N: 77011100, DUE DATE: MAR-31-2025. TOOL USED DIGITAL CALIPER P/N: 500-196-30, S/N: A21033544, D/D: APR-09-2025, TOOL USED: , P/N: 45MG, S/N: 130066701, DUE DATE: JUL-12-2025. TOOL USED COMBINATION GAUGE P/N:CBG-4-4-N-1 S/N:AE-38007 DUE DATE:APR-08-2025 MANDREL GAUGE P/N:CBMG-4-4-N S/N:AE-24223S DUE DATE:APR-23-2025,MANDREL GAUGE P/N:CBMG-6-1-N,COMBINATION GAUGE P/N:CBG-8-1-N-1 S/N:AE-418148 DUE DATE:FEB-28-2025 MANDREL GAUGE P/N:CBMG-8-1-N S/N:314602A DUE DATE:JUN-14-2025Q. FUR-A320-53-01779 ASSIGNED.
